Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Celexa Phatty . . . Jenny Craig where are you? Bill L

Posted by Lini on November 26, 2001, at 11:06:13

In reply to Re: Celexa Phatty . . . Jenny Craig where are you?, posted by Bill L on November 26, 2001, at 7:35:55


Yes, very lucky for you, cause if it weren't for the increasing size of my behind, I would really enjoy Celexa. For whatever reason, my pdoc doesn't want to add Wellbutrin, he would rather just switch to a different SSRI. I think if I push him about it, he would prescribe WB, but I said I would try Zoloft first. Was Celexa the first med you tried? Have you been on WB before? Have combinations worked for you? Thanks for the post - take care,

-Lini


> I have been on Celexa for 2 years but luckily I have not gained any weight. But I know that some poeple do gain weight on different medications. I think that your best choice would be to stay on Celexa since it is working well and add Wellbutrin. That's because if you switch to a different drug than Celexa, the new drug might also cause you to gain weight. Plus, the new drug might not work as well on your depression. Paxil, Remeron, and other drugs also have a weight gain effect on some people.
>
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Lini thread:85138
URL: http://www.dr-bob.org/babble/20011123/msgs/85195.html